# SDR ARWA971201

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt
- Part number: 1521CL48
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NR 4 ENGINE, EGT VERY ERRATIC, FLUCTUATES BETWEEN 200 DEGREE AND 500 DEGREE, ON LANDING AT MIAMI AND TAXING AT IDLE, POWER ON NR 4 ENGINE, EGT STRUCK AT 180 DEGREE.  REMOVED AND REPLACED NR 4 EGT INDICATOR RAN ENGINE AT BLAST FENCE, NO DEFECTS NOTED IAW 77-20-0.
